# SDR SWIA201334172

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 31,559 hours, 27,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE PAX DOOR LOWER AFT ANCHOR FITTING.  C-CHECK REPLACED PAX DOOR AFT LOWER ANCHOR FITTING IAW REO & AMM.
